Alert archive / Colorado / Fire Weather Watches in 2012
Fire Weather Watch 13, NWS Denver/Boulder, CO
NWS Denver/Boulder, CO issued this fire weather watch at Aug 31, 2012, 2:53 PM MDT for 6 counties in Colorado. It took effect at Sep 1, 2012, 11:00 AM MDT. It was in force for .
The area
The counties it named.
The facts
- Issued
- Aug 31, 2012, 2:53 PM MDT (20:53 UTC)
- In effect from
- Sep 1, 2012, 11:00 AM MDT
- Expired
- Sep 1, 2012, 3:43 AM MDT
- In force
- Issued by
- NWS Denver/Boulder, CO
Counties Elbert County, CO, Lincoln County, CO, Logan County, CO, Phillips County, CO, Sedgwick County, CO, Washington County, CO
The nearest sounding before it
Denver, CO (KDEN), launched 12:00Z, 8.9 hours before the alert went out and 25 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2779 m above ground
- 0-6 km bulk shear
- 13 kt
- 0-1 km storm-relative helicity
- 52 m²/s²
- 0-3 km storm-relative helicity
- 5 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
300 WWUS85 KBOU 312053 RFWBOU URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE DENVER CO 253 PM MDT FRI AUG 31 2012 ...RED FLAG WARNING THROUGH THIS EVENING FOR THE PALMER DIVIDE AND MOST OF THE NORTHEAST PLAINS OF COLORADO... ...FIRE WEATHER WATCH FOR THE FAR NORTHEASTERN PLAINS OF COLORADO SATURDAY... .WARM AND WINDY CONDITIONS WILL CONTINUE OVER MOST OF THE NORTHEASTERN PLAINS OF COLORADO AS WELL AS THE PALMER DIVIDE INTO THIS EVENING. GUSTY SOUTHERLY WINDS ARE COMBINING WITH HUMIDITIES IN THE LOW TEENS CREATING CRITICAL FIRE WEATHER CONDITIONS. SATURDAY WILL SEE WEAKER WINDS HOWEVER COULD RETURN TO CRITICAL WEATHER CONDITIONS OVER THE FAR NORTHEASTERN PLAINS. COZ238-240-243-010200- /O.EXA.KBOU.FW.W.0030.000000T0000Z-120901T0200Z/ LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY- NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/EAST BROOMFIELD COUNTY- CENTRAL AND SOUTH WELD COUNTY- 253 PM MDT FRI AUG 31 2012 ...RED FLAG WARNING IN EFFECT UNTIL 8 PM MDT THIS EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR THE NORTHERN I25 CORRIDOR... THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A RED FLAG WARNING FOR WIND AND LOW RELATIVE HUMIDITY...WHICH IS IN EFFECT UNTIL 8 PM MDT THIS EVENING. * AFFECTED AREA...FIRE WEATHER ZONES 238...240 AND 243. * TIMING...HOT AND DRY CONDITIONS WILL CONTINUE INTO THE EARLY EVENING HOURS. * WINDS...SOUTH 10 TO 20 MPH WITH GUSTS UP TO 30 MPH. * RELATIVE HUMIDITY...AS LOW AS 12 PERCENT. * IMPACTS...WEATHER CONDITIONS WILL COMBINE WITH THE DRY FUELS TO PRODUCE CONDITIONS FAVORABLE FOR FIRE STARTS AND RAPID SPREAD. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING OR IMMINENT. PLEASE ADVISE THE APPROPRIATE OFFICIALS AND FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. && $$ COZ246-248>251-010600- /O.NEW.KBOU.FW.A.0013.120901T1700Z-120902T0100Z/ /O.CON.KBOU.FW.W.0030.000000T0000Z-120901T0200Z/ NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN COUNTY-LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY- PHILLIPS COUNTY- 253 PM MDT FRI AUG 31 2012 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR THE FAR NORTHEASTERN PLAINS OF COLORADO... ...FIRE WEATHER WATCH IN EFFECT FROM SATURDAY MORNING THROUGH SATURDAY EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR THE FAR NORTHEASTERN PLAINS OF COLORADO... THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A FIRE WEATHER WATCH FOR WIND AND LOW RELATIVE HUMIDITY...WHICH IS IN EFFECT FROM SATURDAY MORNING THROUGH SATURDAY EVENING. * AFFECTED AREA...FIRE WEATHER ZONES 246...248...249...250 AND 251. * TIMING...HOT AND DRY CONDITIONS WILL CONTINUE INTO THE EARLY EVENING HOURS. CONDITIONS MAY BE MET AGAIN SATURDAY AFTERNOON. * WINDS...SOUTH 10 TO 20 MPH WITH GUSTS UP TO 30 MPH. * RELATIVE HUMIDITY...AS LOW AS 10 PERCENT. * IMPACTS...WEATHER CONDITIONS WILL COMBINE WITH THE DRY FUELS TO PRODUCE CONDITIONS FAVORABLE FOR FIRE STARTS AND RAPID SPREAD. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING OR IMMINENT. PLEASE ADVISE THE APPROPRIATE OFFICIALS AND FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE. PLEASE ADVISE THE APPROPRIATE OFFICIALS AND FIRE CREWS IN THE FIELD OF THIS FIRE WEATHER WATCH. && $$ COZ241-242-244-245-010200- /O.CON.KBOU.FW.W.0030.000000T0000Z-120901T0200Z/ ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET- NORTHEAST WELD COUNTY-MORGAN COUNTY- CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES- 253 PM MDT FRI AUG 31 2012 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR THE PALMER DIVIDE AND THE NORTHEASTERN PLAINS OF COLORADO... * AFFECTED AREA...FIRE WEATHER ZONES 241...242...244 AND 245. * TIMING...HOT AND DRY CONDITIONS WILL CONTINUE INTO THE EARLY EVENING HOURS. * WINDS...SOUTH 15 TO 20 MPH WITH GUSTS UP TO 30 MPH. * RELATIVE HUMIDITY...AS LOW AS 11 PERCENT. * IMPACTS...WEATHER CONDITIONS WILL COMBINE WITH THE DRY FUELS TO PRODUCE CONDITIONS FAVORABLE FOR FIRE STARTS AND RAPID SPREAD. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING OR IMMINENT. PLEASE ADVISE THE APPROPRIATE OFFICIALS AND FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. && $$
2 follow-up statements
349 WWUS85 KBOU 010154 RFWBOU URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE DENVER CO 754 PM MDT FRI AUG 31 2012 COZ246-248>251-011000- /O.CAN.KBOU.FW.W.0030.000000T0000Z-120901T0200Z/ /O.CON.KBOU.FW.A.0013.120901T1700Z-120902T0100Z/ NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN COUNTY-LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY- PHILLIPS COUNTY- 754 PM MDT FRI AUG 31 2012 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SATURDAY MORNING THROUGH SATURDAY EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR THE FAR NORTHEASTERN PLAINS OF COLORADO... ...RED FLAG WARNING IS CANCELLED FOR WIND AND LOW RELATIVE HUMIDITY FOR THE FAR NORTHEASTERN PLAINS OF COLORADO... THE NATIONAL WEATHER SERVICE IN DENVER HAS CANCELLED THE RED FLAG WARNING. * AFFECTED AREA...FIRE WEATHER ZONES 246...248...249...250 AND 251. * TIMING...HOT AND DRY CONDITIONS WILL RETURN AGAN BY SATURDAY AFTERNOON. * WINDS...SOUTHEAST WINDS 10 TO 15 MPH FOR THE REST OF TONIGHT AND SATURDAY MORNING. WINDS INCREASING AGAIN TO 15 TO 25 MPH WITH GUSTS UP TO 30 MPH POSSIBLE SATURDAY AFTERNOON. * RELATIVE HUMIDITY...AS LOW AS 10 PERCENT AGAIN BY SATURDAY AFTERNOON. * IMPACTS...WEATHER CONDITIONS WILL COMBINE WITH THE DRY FUELS TO PRODUCE CONDITIONS FAVORABLE FOR FIRE STARTS AND RAPID SPREAD. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE. PLEASE ADVISE THE APPROPRIATE OFFICIALS AND FIRE CREWS IN THE FIELD OF THIS FIRE WEATHER WATCH. && $$ COZ238-240>245-010300- /O.CAN.KBOU.FW.W.0030.000000T0000Z-120901T0200Z/ LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY- NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/EAST BROOMFIELD COUNTY- ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET- NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY- CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES- 754 PM MDT FRI AUG 31 2012 ...RED FLAG WARNING IS CANCELLED FOR WIND AND LOW RELATIVE HUMIDITY FOR THE NORTHERN I25 CORRIDOR... THE NATIONAL WEATHER SERVICE IN DENVER HAS CANCELLED THE RED FLAG WARNING. THE SOUTHEAST WINDS WILL CONTINUE TO DECREASE THROUGH THE REST OF THE EVENING WHILE HUMIDITY LEVELS SLOWLY RISE. $$
765 WWUS85 KBOU 010943 RFWBOU URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE DENVER CO 343 AM MDT SAT SEP 1 2012 COZ246-248>251-011745- /O.UPG.KBOU.FW.A.0013.120901T1700Z-120902T0100Z/ /O.NEW.KBOU.FW.W.0031.120901T1700Z-120902T0100Z/ NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN COUNTY-LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY- PHILLIPS COUNTY- 343 AM MDT SAT SEP 1 2012 ...RED FLAG WARNING IN EFFECT FROM 11 AM THIS MORNING TO 7 PM MDT THIS EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR THE PLAINS OF NORTHEAST COLORADO... THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A RED FLAG WARNING FOR WIND AND LOW RELATIVE HUMIDITY...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 7 PM MDT THIS EVENING. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. * AFFECTED AREA...FIRE WEATHER ZONES 246...248...249...250 AND 251. * TIMING...HOT AND DRY CONDITIONS WILL RETURN AGAIN BY THIS AFTERNOON. * WINDS...SOUTH 15 TO 20 MPH WITH GUSTS UP TO 30 MPH. * RELATIVE HUMIDITY...AS LOW AS 10 PERCENT. * IMPACTS...WEATHER CONDITIONS WILL COMBINE WITH THE DRY FUELS TO PRODUCE CONDITIONS FAVORABLE FOR FIRE STARTS AND RAPID SPREAD. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING OR IMMINENT. PLEASE ADVISE THE APPROPRIATE OFFICIALS AND FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. && $$ COZ242-244-245-011745- /O.NEW.KBOU.FW.W.0031.120901T1700Z-120902T0100Z/ NORTHEAST WELD COUNTY-MORGAN COUNTY- CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES- 343 AM MDT SAT SEP 1 2012 ...RED FLAG WARNING IN EFFECT FROM 11 AM THIS MORNING TO 7 PM MDT THIS EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR THE PLAINS OF NORTHEAST COLORADO... THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A RED FLAG WARNING FOR WIND AND LOW RELATIVE HUMIDITY...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 7 PM MDT THIS EVENING. * AFFECTED AREA...FIRE WEATHER ZONES 242...244 AND 245. * TIMING...HOT AND DRY CONDITIONS WILL RETURN AGAIN BY THIS AFTERNOON. * WINDS...SOUTH 10 TO 20 MPH WITH GUSTS UP TO 30 MPH. * RELATIVE HUMIDITY...AS LOW AS 10 PERCENT. * IMPACTS...WEATHER CONDITIONS WILL COMBINE WITH THE DRY FUELS TO PRODUCE CONDITIONS FAVORABLE FOR FIRE STARTS AND RAPID SPREAD. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING OR IMMINENT. PLEASE ADVISE THE APPROPRIATE OFFICIALS AND FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. && $$
What forecasters said that day
The local office's own words before this fire weather watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Denver/Boulder, CO wrote its last area forecast discussion before this fire weather watch went out at Aug 31, 10:56 AM MDT, 3 hours 57 minutes earlier.
Area forecast discussion, Aug 31, 10:56 AM MDT, 3 hours 57 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DENVER/BOULDER CO 1056 AM MDT FRI AUG 31 2012 .UPDATE...IN WHAT SEEMS TO BE A RECURRING PATTERN...OBSERVED WINDS ARE STRONGER THAN ANY MODELS SHOW WHICH IS ENHANCING FIRE DANGER OUT ON THE PLAINS. HUMIDITIES WERE ALREADY EXPECTED TO BE IN THE LOW TEENS...SO DECIDED TO ISSUE A RED FLAG WARNING AGAIN FOR THE PLAINS WITH THE STRONGER THAN MODELED WINDS. ADDED IN THE PALMER DIVIDE AS WELL AS THERE WILL BE SOME SLIGHT DOWNSLOPING EFFECTS AS WELL. && .AVIATION...WILL LIKELY NEED TO BUMP UP WINDSPEEDS THIS AFTERNOON IN THE 18Z TAF PACKAGE AS THEY ARE ALREADY STRONGER THAN FORECAST OR MODELED. MAY SEE SOME GUSTS TO 30 MPH AT DIA AND APA. OVERNIGHT WINDS SHOULD STAY SOUTHERLY AND REMAIN THAT WAY THROUGH SATURDAY AS A SURFACE LOW REMAINS OVER THE LEE SIDE OF THE NORTHERN ROCKIES. VFR CEILINGS AND VISIBILITIES EXPECTED THROUGH TONIGHT WITH CONVECTION REMAINING OVER THE MOUNTAINS. && .PREV DISCUSSION... /ISSUED 357 AM MDT FRI AUG 31 2012/ SHORT TERM...THE UPPER LEVEL RIDGE HAS WEAKENED SOME ALTHOUGH SUBTROPICAL MOISTURE WILL CONTINUE TO BE IN THE MTNS IN WEAK SSW FLOW. THUS WILL KEEP SCT POPS IN THE MTNS WITH WDLY SCT ACTIVITY IN THE HIGHER VALLEYS AND FOOTHILLS. SOUNDINGS SHOW LIMITED INSTABILITY OVER NERN CO SO WILL KEEP FCST DRY. AS FAR AS TEMPS THERE IS A DEGREE OR TWO OF COOLING IN THE 850-700 MB LYR SO HIGHS MAY NOT BE QUITE AS HOT THIS AFTN AS THE PAST FEW DAYS. HOWEVER READINGS WILL STILL BE IN THE LOWER TO MID 90S ACROSS NERN CO. WAS THINKING OF ISSUING A RFW FOR THE PLAINS HOWEVER WINDS ARE FCST TO BE JUST BELOW CRITERIA IN MOST AREAS SO WILL HOLD OFF FOR NOW ALTHOUGH FIRE DANGER WILL REMAIN ELEVATED. FOR TONIGHT TSTM ACTIVITY SHOULD GRADUALLY END BEFORE MIDNIGHT OVER THE HIGHER TERRAIN WITH DRY CONDITIONS CONTINUING OVER THE PLAINS. LONG TERM...NOT MANY CHANGES TO THE FORECAST PACKAGE THIS TIME AROUND. OVERALL...THE IDEA OF A FLAT UPPER RIDGE BUILDING ACROSS THE SOUTHERN U.S. DURING THE FORECAST PERIOD CONTINUES. THE RIDGE WILL THEN UNDERGO SOME AMPLIFICATION THROUGH THE END OF NEXT WEEK. THE GFS HAS DROPPED THE IDEA OF BRINGING MOISTURE FROM HURRICANE ILEANA OVER THE WESTERN U.S. AND GREAT BASIN...BUT CONTINUES TO SHOW AT LEAST A LITTLE BIT OF MONSOONAL MOISTURE MOVING OVER ARIZONA THROUGH THE PERIOD. THE ECMWF CONTINUES TO SHOW A DRIER SOLUTION FOR COLORADO THROUGH THE PERIOD...BUT THIS IS A HARD SOLUTION TO BUY INTO COMPLETELY. AFTERNOON ROUNDS OF SHOWER ACTIVITY HAVE BEEN DEVELOPING OVER THE MOUNTAINS FOR MOST OF THE PAST COUPLE WEEKS...AND THIS IS LIKELY TO CONTINUE UNTIL WE SEE A MAJOR SHIFT IN THE UPPER AIR PATTERN OVER THE WEST. GIVEN THE PRESENCE OF EVEN A MODEST AMOUNT OF MONSOONAL MOISTURE...WILL KEEP THE MENTION OF AFTERNOON AND EVENING THUNDERSTORMS IN THE FORECAST THROUGH THE PERIOD. IT SEEMS THAT COOLER TEMPERATURES WILL GRADUALLY MOVE IN NEXT WEEK. THE LAST OF THE 90 DEGREE DAYS FOR THIS STRETCH WILL BE SUNDAY OR MONDAY. HIGHS FOR NEXT WEEK WILL BE MOSTLY IN THE 80S... ESPECIALLY AFTER A WEAK COOL FRONT DROPS INTO THE STATE EARLY NEXT WEDNESDAY. THE OTHER THING TO KEEP AN EYE ON EARLY IN THE WEEK IS A POSSIBLE ROUND OF SHOWERS MOVING ONTO THE PLAINS MONDAY EVENING AS THE RIGHT ENTRANCE REGION OF AN UPPER JET WILL BE LOCATED OVER WYOMING HELPING TO ENHANCE LIFT OVER NORTHERN COLORADO. THIS IS STILL SEVERAL DAYS OFF...SO WILL STICK WITH THE SLIGHT CHANCE OF THUNDERSTORMS FOR NOW. AVIATION...SOME SMOKE HAS BEEN OVER THE AREA EARLY THIS MORNING BUT VISIBILITIES THE LAST FEW HOURS HAVE BEEN IMPROVING SO WILL NOT MENTION IN THE 12Z TAF. WINDS HAVE BEEN LIGHT SSW EARLY THIS MORNING BUT SHOULD GRADUALLY INCREASE BY 18Z FM THE SSE. MAY SEE SOME GUSTS TO 25 MPH IN THE AFTN AT DIA AND APA. OVERNIGHT WINDS SHOULD STAY SLY BASED ON LATEST DATA. HYDROLOGY...WIDELY SCATTERED THUNDERSTORMS WILL BE POSSIBLE THIS AFTERNOON IN THE BURN AREAS HOWEVER RAINFALL AMOUNTS SHOULD REMAIN BELOW A QUARTER INCH. && .BOU WATCHES/WARNINGS/ADVISORIES... RED FLAG WARNING THROUGH 8 PM MDT THIS EVENING FOR COZ241-242-244>246-248>251. && SHORT TERM...RPK LONG TERM....DANKERS UPDATE/AVIATION...KRIEDERMAN
Hazardous weather outlook, Aug 31, 11:04 AM MDT, 3 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DENVER/BOULDER CO 1104 AM MDT FRI AUG 31 2012 COZ030>051-011715- JACKSON COUNTY BELOW 9000 FEET- WEST JACKSON AND WEST GRAND COUNTIES ABOVE 9000 FEET- GRAND AND SUMMIT COUNTIES BELOW 9000 FEET- SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/ NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET- SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/ GILPIN/CLEAR CREEK/SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE 9000 FEET-LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET- JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET- CENTRAL AND SOUTHEAST PARK COUNTY- LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY- BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY- NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/EAST BROOMFIELD COUNTY- ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET- NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY- CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES- NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN COUNTY- SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY- LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY- 1104 AM MDT FRI AUG 31 2012 ...RED FLAG WARNING FOR THE PALMER DIVIDE AND PORTIONS OF THE NORTHEAST PLAINS OF COLORADO UNTIL 8 PM MDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL COLORADO. .DAY ONE...TODAY AND TONIGHT FIRE DANGER WILL REMAIN HIGH OVER THE PLAINS OF NORTHEAST COLORADO DUE TO ABOVE NORMAL TEMPERATURES...VERY DRY CONDITIONS AND GUSTY SOUTHERLY WINDS. MEANWHILE SOME SUBTROPICAL MOISTURE WILL LINGER IN THE MOUNTAINS WITH A CHANCE OF AFTERNOON THUNDERSTORMS WITH A SLIGHT CHANCE OVER THE HIGHER VALLEYS AND FOOTHILLS. THE STORMS WILL PRODUCE GUSTY WINDS ALONG WITH SOME MODERATE RAINFALL. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY HIGH PRESSURE WILL REMAIN OVER COLORADO THROUGH THE PERIOD AND WILL CONTINUE PRODUCING VERY WARM TEMPERATURES ACROSS THE OUTLOOK AREA THROUGH THE WEEKEND. SOME MOISTURE WILL MOVE OVER THE MOUNTAINS AT TIMES...PROVIDING FOR A CHANCE OF AFTERNOON AND EVENING SHOWERS OR THUNDERSTORMS OVER THE HIGH COUNTRY. ACROSS THE PLAINS...THE VERY WARM TEMPERATURES WILL COMBINE WITH LOW AFTERNOON HUMIDITY AND OCCASIONAL GUSTY SOUTH WINDS TO KEEP THE FIRE DANGER HIGHER THAN NORMAL. SOME COOLING IS EXPECTED NEXT WEEK BUT TEMPERATURES WILL STILL BE ABOVE AVERAGE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT. KRIEDERMAN/GIMMESTAD
The office that day
Everything else NWS Denver/Boulder, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 31, 9:15 AM MDT | Red Flag Warning | BOU | Adams, Arapahoe, Broomfield, Denver, Douglas, Elbert and 8 more | 11 hr |
Nearby
Fire Weather Watches in Colorado, 2012Every fire weather watch in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.